i'm sorry you are still feeling bad. I am just under 2 weeks off effexor and i feel like i am losing my mind. But i have heard thats expected. But a year off and you are still struggling? At this point, if I do start feeling better soon, I may need to get on something else too, but It will not be effexor again. There are many other ones out there if you think u need one, but I personally wouldn't get back on effexor. Did you have a hard time getting off it? I sure am and would hate for you to be back to where I am at right now. Thats just my thoughts on it, but you need to do what is best for you. Did you try maybe talking about the anger instead? Maybe it is a sign that something in your life needs to change? Good luck with whatever you decide to do. I hope you start feeling better soon:)
Hi I came off effexor cold turkey and i got through it but i did suffer have just reduced dolsulipinin the middle of April. So i understand what you mean your up and down your brain chemistry is altered. There is no quick fix unfortunately you can take 5HTP which will help you can go up to 400 mg's aday for withdrawal if you take it of a morning it converts to seretonin if you take it of a night converts to melatonin. Also avenus sativa helps with anxiety your agitation will be adrenalin over load. Take 20 drops of A/S 3 times a day will calm you.
DON't GO BACK !! Starting it again opens up the addiction again and second time round on pills is not good and will not get rid of withdrawal !!
Well done for getting off !! Its an evil drug!!
It takes our brain receptos a few years to get back to normal everything is sensitized and magnified but being kind to ourselves is what is needed WE WILL HEAL !!
Considering the half life of Effexor of 5 hours, in 25 hours it would be completely out of your system. Withdrawal from it could last a couple of weeks but it is unlikely to last any longer. Your anger and agitation are unlikely to be withdrawal symptoms ... it is more likely that your normal state of functioning due to a lack of the chemicals for neuroreceptors is the cause.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.